# SDR REXA2015101900931

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 4,735 hours, 3,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY FLASHLIGHT INOPERATIVE, RT SIDE OF GALLEY.  DEFERRED GALLEY FLASHLIGHT RT SIDE IAW MEL 25-61-4A C.  MXC NOTIFIED 96045.
